Dr. DiPasquale says that, when bodybuilders bulk up and then go on a cutting program using the high-carb method, they tend to gain muscle in the mass phase only to lose it while dieting. The result is that, year after year, they tend to have about the same amount of lean muscle tissue. In essence, they're running in place. Using the high-fat approach, he states that he's seen bodybuilders gain 25 pounds in two years with a marked increase in definition. Note, he refers to competing bodybuilders who may go on several cutting programs a year. What's going to happen? You'll lose fat, build muscle, and feel better doing it.
Finally, specific advice. If you are looking to juice for the first time, don’t get too complicated! I hear of people going out the first time and running 5 different drugs.. That’s crazy; there’s simply no need to do that, you can only grow so fast and there’s not much gained (except risk) by going poly drug. A great 8-12 week cycle for most men is 500mgs/wk of testosterone and .5 to 1mg 3X a week of Arimidex (depending on how you feel). That’s it. No need to over complicate things! Also, you need to get over any fear of needles. Oral steroids are ALL DANGEROUS because they need to go through your liver, and, because of that, they all stress your body a lot more than injections. It’s not that bad, I’ve been doing it 2X a week for years, you get used to it. Not the highlight of my day, but no worse than a lot of other things! If you just want to be sterile, 250mgs/wk of testosterone with .5 Arimidex 3X a week will do it for most men. That’s a high TRT dose, and will make most steroid newbies grow pretty well; but it’s low enough that most people can stay on it indefinitely. Oh, and, one other thing.. Get some Rogaine. 😉 That’s a real negative side effect of steroids, if you’re predisposed to male pattern baldness, steroids WILL accelerate the hair loss. Rogaine (or Propecia, if you can stand the sides) helps immensely.
Hmmmm interesting. Funny you mention it because I was taking gaba not too long ago and it was in a mixture with some other stuff. Anyways, I think it was causing me to wake up kind of uncoordinated and feeling just kind of weird. Dissociative I guess you could say, which makes sense because it’s related to the NMDA receptors somehow I think. It supposedly “can’t” cross the blood brain barrier, at least this is repeated despite the fact that it can and does, it’s just an unreliable mechanism in which it does. Low levels of gaba were insinuated to absorb more in the brain also. I didn’t have this issue as if I took the full 750 mg I felt very strange consistently and none of the other supplements in the mixture would seem to do this.